# SDR DALA2019112866953

- Difficulty date: November 26, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-211
- Aircraft serial: 8063
- Aircraft time: 5,838 hours, 2,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND EMERGENCY PATHWAY LIGHT ASSY AT SEAT 22C HANGING DOWN, REATTACHED SEAT 22C EMERGENCY LIGHT HOUSING WITH SERVICEABLE HARDWARE
